# SDR A6WA2013073141105

- Difficulty date: July 14, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 27,977 hours, 26,352 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-568
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO TRACK CORRODED AT LBL 27 AND FS 559+104, 559+112 AND FS 568. REMOVED AND REPLACED CARGO TRACK IAW SRN 51-21-06, 53-51-49, 51-41-02, 53-61-49 AND AMM 20-21-00.
